# SDR SWAA118682

- Difficulty date: December 12, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 51,448 hours, 41,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRINGER CLIP DAMAGED AT BS 500B+12, STR 27R.  REMOVED AND REPLACED CLIP PER SRM.
